# SDR WRLA2009143

- Difficulty date: May 21, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT MECHANIC FOUND:  CORROSION ON MAIN DECK CABIN SEAT TRACK FLOOR PANEL AT Y= 755 AT X= 27.5, REMOVE AND REPLACE PSI.  CUT OUT SEAT TRACK AT Y= 745 - 831 AT X= 27.5 AND REPAIRED SEAT TRACK IAW MD-11 SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHK NORMAL.
